MathSciNet Relay Station
MathSciNet bibliographic data
MR2157483 (2006e:65136) 65M06 (35Q51 35Q53)
Bratsos, A. G.; Tsitouras, Ch.; Natsis, D. G. Linearized numerical schemes for the Boussinesq equation. Appl. Numer. Anal. Comput. Math. 2 (2005), no. 1, 34–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement